# SDR IPXA2017010412389

- Difficulty date: January 1, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N461UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28265
- Aircraft time: 32,097 hours, 15,501 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Evas Unit
- Condition: Inoperative
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EVAS FAILED BLOWER CHECK.  REMOVED AND REPLACED F/O EVAS UNIT IAW MM 25-69-00-401.
